# SDR PCSA202003300001

- Difficulty date: April 1, 2020
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 368531391025
- Condition: Corroded
- Location: Bs 996-1063
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2202 DISCREPANCY: MAIN DECK STA 996-1063 LBL 74.75 CORRODED SEAT TRACK OUT OF LIMITS. CORRECTIVE ACTION: REMOVED DAMAGE AND AFTER FUTHER EVALUATION OF I/B AND O/B FLANGE LBL 74.75 FROM STA
996 TO STA 1063 APPROX IS WITHIN ALLOWABLE LIMITS MAT .090, MAT REMAINING .077, MAT LOSS .013 IAW SRM 53-00-52, DETAIL III E.O.#CS-22215-009.
